List of Publications


  1. Růžička P., Žemlička J., and Trlifaj J., Criteria of steadiness, Abelian Groups, Module Theory and Topology (1997), Marcel Dekker, Inc., 359 - 371.
  2. Pyrih P., Bárta T., Opěla D., Růžička P., and Šámal R., Irreducible mappings and HU-Terminal Continua, Southwest Journal of Pure and Applied Mathematics, vol. 2 (1999), 31 - 34.
  3. Pyrih P., Bárta T., Opěla D., Růžička P., and Šámal R., Irreducible mappings and lightness of open mappings, Southwest Journal of Pure and Applied Mathematics, vol. 2 (2001), 30 - 42.
  4. Růžička P., A distributive semilattice not isomorphic to the maximal semilattice quotient of the positive cone of any dimension group, Journal of Algebra 268 (2003), 290 300. (PDF)
  5. Růžička P., Mantese F., and Tonolo A., Cotilting versus pure-injective modules, Pacific Journal of Mathematics 212(2) (2003), 321 - 332.
  6. Růžička P., Lattices of two-sided ideals of locally matricial algebras and the Γ-invariant problem, Izrael J. Math. 142 (2004), 1 28. (PDF)
  7. Růžička P., Liftings of distributive lattices by locally matricial algebras with respect to the Idc functor, Algebra Universalis 55 (2006), 239 - 357. (PDF)
  8. Růžička P., Countable chains of distributive lattices as maximal semilattice quotients of positive cones of dimension groups, Comment. Math. Univ. Carolinae 47 (2006), 11 - 20. (PDF)
  9. Halbeisen L., Hamilton M., and Růžička P., Minimal Generating Sets of Groups, Rings, and Fields, Quaestiones Math. 30(3) (2007), 355 - 363. (PDF)
  10. Růžička P., Wehrung F., and Tůma J., Distributive congruence lattices of congruence-permutable algebras, Journal of Algebra 311 (2007), 96 - 116. (arXiv)
  11. Růžička P., Free trees and the optimal bound in Wehrung's theorem, Fund. Math. 198 (2008), 217 - 228. (PDF)
  12. Růžička P., Abelian groups with a minimal generating set, Quaestiones Math. 33(2) (2010), 147 - 153, (PDF)
  13. Hrbek M. and Růžička P., Weakly based modules over Dedekind domains, Journal of Algebra 399 (2014), 251 - 268. (PDF)
  14. Hrbek M. and Růžička P., Characterization of abelian groups with a minimal generating set, Quaestiones Math. 38(1) (2015), 103 - 120. (PDF)
  15. Herden D., Hrbek M., and Růžička P., On the existence of weak bases for vector spaces Linear Algebra Appl. 501 (2016), 98 111.
  16. Hrbek M. and Růžička P., Regularly weakly based modules over right perfect rings and Dedekind domains, Czechoslovak Math. Journal, 67(2) (2017), 367 - 377, (arXiv)
  17. Růžička P., The graphs of join-semilattices and the shape of congruence lattices of particle lattices, Comment. Math. Univ. Carolin. 58(3) (2017), 275 - 291. (arXiv)
  18. Růžička P., On the construction and the realization of wild monoids, Arch. Math. (Brno) 54(1) (2018), 33 - 64. (PDF)
  19. Mokriš S. and Růžička P., Non-uniqueness of maximal Boolean sublatices in infinite complemented modular lattices, Algebra Universalis (2018) 79: 15. https://doi.org/10.1007/s00012-018-0489-9 (arXiv)
  20. Avery J. E., Moyen J.-Y., Růžička P., and Simonsen J. G., Chains, Antichains, and Complements in Infinite Partition Lattices, Algebra Universalis (2018) 79: 37. https://doi.org/10.1007/s00012-018-0514-z (arXiv)


Home Page